Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 142061, 8 pages
http://dx.doi.org/10.1155/2014/142061
Research Article

Group Synchronization of Nonlinear Complex Dynamics Networks with Sampled Data

1Mathematics and Physics, Nanyang Institute of Technology, Nanyang, Henan 473004, China
2College of Science, North China University of Technology, Beijing 100144, China
3School of Economics and Management, Beijing University of Technology, Beijing 100022, China

Received 6 December 2013; Accepted 5 February 2014; Published 24 March 2014

Academic Editor: Huaicheng Yan

Copyright © 2014 Man Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Man Li, Bo Liu, Yuqing Zhu, Lijun Wang, and Mei Zhou, “Group Synchronization of Nonlinear Complex Dynamics Networks with Sampled Data,” Mathematical Problems in Engineering, vol. 2014, Article ID 142061, 8 pages, 2014. doi:10.1155/2014/142061